# SDR DALA2014072804261

- Difficulty date: July 27, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 38,454 hours, 26,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FRAME CORRODED AND PAINT CHIPPED.  REPAIRED IAW SRM 53-60-02, FIG 9.  RII QC1981.
